# SDR ASAA0440066

- Difficulty date: March 3, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 27081
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Bearing
- Part number: S302TOOI219
- Condition: Loose
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - NR 2 PYLON, UPPER SPAR ATTACH FITTING BEARING IS LOOSE IN LUG.  REMOVED AND REPLACED CROWN BEAM BEARING.  (M)
